MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE MEDICAL BATH SEAT W/O BACK; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE MEDICAL BATH SEAT W/O BACK; ADAPTOR, HYGIENE
Model Number RTL12203KDR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Chest Pain (1776); Inflammation (1932)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a bath seat by the end user who reported that one of the bath seat legs broke during use, causing the seat to collapse.As a result, the end user fell and struck her left leg and head on a glass shower door.The end user was diagnosed with tendonitis of the right knee and was prescribed a non-steroidal anti-inflammatory medication.The end user reported experiencing chest pain attributed to the stress of the incident and was subsequently admitted to the hospital for a three-day observation period.The end user's heart function was determined to be normal.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE MEDICAL BATH SEAT W/O BACK
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.96, zhaoyi road
dongsheng town
zhongshan, guangdon 52841 4
CH  528414
MDR Report Key25232094
Report Number2438477-2026-00027
Device Sequence Number16012147
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public(01)00822383246253
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
Report Date (Section F) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Device Catalogue NumberRTL12203KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2026
Event Location Home
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA05/20/2026